# SDR CHQA201100499

- Difficulty date: December 9, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N375SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145569
- Aircraft time: 25,286 hours, 21,709 cycles
- Engine: Allsn AE3007A
- Engine time: 16,877 hours, 15,611 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14530637005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LEFT OUTBOARD BEAM FROM FRAME 48 TO FRAME 53 UNDER THE SEAT TRACK WAS FOUND TO BE CORRODED.  MAINTENANCE REPLACED THE LEFT OUTBOARD BEAM FROM FRAME 48 TO FRAME 53 AND INSTALLED WITH SOLD RIVETS IN ACCORDANCE WITH SRM 51-40-02.
